# SDR CA130213007

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2450 · AC Power Distribution System
- Part: Adg
- Part number: 820465
- Condition: Deployed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROTATION, ADG DEPLOYED. BOTH MAIN GENERATORS REMAINED ON-LINE WITH NO POWER INTERRUPTION.
